# SDR 2022FA0000634

- Difficulty date: June 28, 2021
- Submitted: October 20, 2022
- Operation: General aviation
- Aircraft: N5300
- Make and model: Cessna 172
- Aircraft serial: 29537
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fuel
- Part number: 05131205CJ
- Condition: None
- Location: Fuel Sector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PISTONS STICK CAUSING FUEL TO BURN OUT OF ONLY ONE TANK
